# SDR HALA2020070700139

- Difficulty date: July 6, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N484HA
- Make and model: Boeing 717-200
- Aircraft serial: 55129
- Aircraft time: 28,922 hours, 67,532 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5910043511
- Part serial: NSN484
- Condition: Corroded
- Location: Lt Wing Te Flap
- Part time: 28,922 hours, 67,532 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON OVERNIGHT,  FOUND LEFT WING OUTBOARD FIXED FLAP VANE CORRODED AT THE INBOARD EDGE.   REMOVED AND REPLACED LEFT OUTBOARD FIXED FLAP VANE IAW AMM 27-50-02.  ADJUSTED THE LT OUTBOARD FIXED FLAP VANE IAW AMM  27-50-02. CHECKED GOOD.  OKAY FOR SERVICE.
